# SDR TRBA20121016003

- Difficulty date: October 16, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N420AT
- Make and model: Aerosp ATR72
- Aircraft serial: 420
- Aircraft time: 32,535 hours, 35,250 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Control Rod
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND THE RT ELEVATOR TRIM TAB CONTROL ROD SHOWS SIGN OF INTERNAL CORROSION.  ACFT REMOVED FROM SERVICE.  R & R RT ELEVATOR TRIM TAB CONTROL ROD IAW JIC 27-31-41.  THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
